I was on it for 1 month for mood disorder and it's made me numb emotional and I don't like that so I switched to lamctial and I'm wondering if there are serious withdrawal symptoms for tapering form 1mg once a day. Also another reason I got off of it because I felt like I became more stupid and like my personality is numb like depersonalization and I'm wondering if that will go away and if my emotionas will come back
No responses have yet been posted. Add your response to this question.
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2015 • 1 answer
Posted 6 Jan 2016 • 2 answers
Posted 2 Apr 2016 • 3 answers
Posted 18 Jun 2017 • 2 answers
Posted 1 day 15 hours ago • 0 answers